A generalized Lloyd theorem and mixed perfect codes.
Mathematica Scandinavica, Tome 37 (1975), pp. 13-26
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1975__37_166422,
author = {Olof Heden},
title = {A generalized {Lloyd} theorem and mixed perfect codes.},
journal = {Mathematica Scandinavica},
pages = {13--26},
year = {1975},
volume = {37},
zbl = {0318.94014},
url = {http://geodesic.mathdoc.fr/item/MS2_1975__37_166422/}
}
Olof Heden. A generalized Lloyd theorem and mixed perfect codes.. Mathematica Scandinavica, Tome 37 (1975), pp. 13-26. http://geodesic.mathdoc.fr/item/MS2_1975__37_166422/